Processing math: 100%

Special Issue: Quantum Calculus and Its Applications in Geometric Function Theory

Guest Editors

Prof. Hari Mohan Srivastava
University of Victoria, Victoria, British Columbia V8W 3R4, Canada
Email: harimsri@math.uvic.ca


Dr. Muhammad Arif
Abdul Wali Khan University of  Mardan, Mardan 23200, Pakistan
Email: marifmaths@awkum.edu.pk


Dr. Mohsan Raza
Government College University, Faisalabad 38000, Pakistan
Email: mohsanraza@gcuf.edu.pk

Manuscript Topics

The quantum (or q-) calculus is a very crucial area of study within the field of classical mathematical analysis. It focuses on a potentially useful generalization of the operations of integration and differentiation. It is a comprehensive field for research in Mathematics which has its historical roots as well as a renewed scope in the current times. It is important to note that the long history of the quantum calculus dates back to the work of Bernoulli and Euler. But, certainly, it has drawn the attention of modern mathematicians in the last several decades, which is due particularly to its extensive areas of application. It involves complex calculations and computations which make it difficult as compared to the rest of the subjects in mathematics. Now-a-days there is a rapid growth of activities in the area of the q-calculus and its applications in various fields such as mathematics, mechanics, and physics. The history of the study of the q-calculus may be illustrated by its wide variety of applications in quantum mechanics, analytic number theory, theta and mock theta functions, hypergeometric functions, theory of finite differences, gamma function theory, Bernoulli and Euler polynomials, combinatorics, multiple hypergeometric functions, Sobolev spaces, operator theory, and, more recently in the geometric theory of analytic and harmonic univalent functions.
The above-mentioned areas of application of the q-calculus have caused utmost importance to research in the q-calculus. Other than these areas, basic (or q-) series and basic (or q-) polynomials, especially the basic (or q-) hypergeometric functions and the basic (or q-) hypergeometric polynomials, also have found vast areas of application, such as number theory and the theory of partitions. As a matter of fact, basic (or q-) hypergeometric functions are used in many diverse fields including combinatorial analysis, finite vector spaces, Lie theory, particle physics, nonlinear electric circuit theory, mechanical engineering, theory of heat conduction, quantum mechanics, cosmology and statistics.


Aims and Scope
This proposal is motivated essentially by the following recently-published survey-com-expository review article by the Lead Guest Editor (Professor Hari Mohan Srivastava) in which significant emphasis has been systematically put not only the usages of the quantum (or q-) calculus, but also of the fractional q-calculus, in Geometric Function Theory of Complex Analysis:
H. M. Srivastava, Operators of basic (or q-) calculus and fractional q-calculus and their applications in geometric function theory of complex analysis, Iran. J. Sci. Technol. Trans. A: Sci. 44 (2020), 327-344 [DOI: https://doi.org/10.1007/s40995-019-00815-0].0123456789().,-volV)(0123456789,-().volV)
The purpose of this special issue is to further encourage researches in the q-calculus and the fractional q-calculus, especially in the context of the geometric function theory of complex analysis. We sincerely believe that it will motivate further researchers leading to some valuable contributions and further developments on these and other related topics. Our main idea to propose this special issue is primarily based upon the fact that the researches in geometric function theory of complex analysis using the classical q-calculus and the fractional q-calculus have a great potential for applications. This platform will help the active researchers to present their work and share their ideas with the interested research community.


Instruction for Authors
http://awstest.aimspress.com/math/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
http://oeps.aimspress.com/aimsmath/ch/author/login.aspx


Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 October 2021

Published Papers(23)

Research article
Existence and uniqueness criteria for nonlinear quantum difference equations with p-Laplacian
Changlong Yu Jing Li Jufang Wang
2022, Volume 7, Issue 6: 10439-10453. doi: 10.3934/math.2022582
Abstract HTML PDF Cited (2) Viewed (1831)
Research article
Fekete-Szegö and Hankel inequalities for certain class of analytic functions related to the sine function
Huo Tang Gangadharan Murugusundaramoorthy Shu-Hai Li Li-Na Ma
2022, Volume 7, Issue 4: 6365-6380. doi: 10.3934/math.2022354
Abstract HTML PDF Cited (7) Viewed (2330)
Research article
Existence of fixed point results in orthogonal extended b-metric spaces with application
Khalil Javed Muhammad Naeem Fahim Ud Din Muhammad Rashid Aziz Thabet Abdeljawad
2022, Volume 7, Issue 4: 6282-6293. doi: 10.3934/math.2022349
Abstract HTML PDF Cited (2) Viewed (2005)
Research article
Some new Jensen, Schur and Hermite-Hadamard inequalities for log convex fuzzy interval-valued functions
Muhammad Bilal Khan Hari Mohan Srivastava Pshtiwan Othman Mohammed Kamsing Nonlaopon Y. S. Hamed
2022, Volume 7, Issue 3: 4338-4358. doi: 10.3934/math.2022241
Abstract HTML PDF Cited (21) Viewed (2260)
Research article
Novel higher order iterative schemes based on the qCalculus for solving nonlinear equations
Gul Sana Muhmmad Aslam Noor Dumitru Baleanu
2022, Volume 7, Issue 3: 3524-3553. doi: 10.3934/math.2022196
Abstract HTML PDF Cited (1) Viewed (2124)
Research article
Coefficient functionals for a class of bounded turning functions related to modified sigmoid function
Muhammad Ghaffar Khan Nak Eun Cho Timilehin Gideon Shaba Bakhtiar Ahmad Wali Khan Mashwani
2022, Volume 7, Issue 2: 3133-3149. doi: 10.3934/math.2022173
Abstract HTML PDF Cited (7) Viewed (2347)
Research article
A study of the Fekete-Szegö functional and coefficient estimates for subclasses of analytic functions satisfying a certain subordination condition and associated with the Gegenbauer polynomials
H. M. Srivastava Muhammet Kamalı Anarkül Urdaletova
2022, Volume 7, Issue 2: 2568-2584. doi: 10.3934/math.2022144
Abstract HTML PDF Cited (18) Viewed (2253)
Research article
Fuzzy-interval inequalities for generalized convex fuzzy-interval-valued functions via fuzzy Riemann integrals
Muhammad Bilal Khan Hari Mohan Srivastava Pshtiwan Othman Mohammed Dumitru Baleanu Taghreed M. Jawa
2022, Volume 7, Issue 1: 1507-1535. doi: 10.3934/math.2022089
Abstract HTML PDF Cited (11) Viewed (2539)
Research article
Quantum Hermite-Hadamard type inequalities for generalized strongly preinvex functions
Humaira Kalsoom Muhammad Amer Latif Muhammad Idrees Muhammad Arif Zabidin Salleh
2021, Volume 6, Issue 12: 13291-13310. doi: 10.3934/math.2021769
Abstract HTML PDF Cited (2) Viewed (2258)
Research article
Carathéodory properties of Gaussian hypergeometric function associated with differential inequalities in the complex plane
Georgia Irina Oros
2021, Volume 6, Issue 12: 13143-13156. doi: 10.3934/math.2021759
Abstract HTML PDF Cited (4) Viewed (2114)
Research article
Certain subclass of analytic functions with respect to symmetric points associated with conic region
Huo Tang Kadhavoor Ragavan Karthikeyan Gangadharan Murugusundaramoorthy
2021, Volume 6, Issue 11: 12863-12877. doi: 10.3934/math.2021742
Abstract HTML PDF Cited (5) Viewed (2628)
Research article
Univalence and convexity conditions for certain integral operators associated with the Lommel function of the first kind
Ji Hyang Park Hari Mohan Srivastava Nak Eun Cho
2021, Volume 6, Issue 10: 11380-11402. doi: 10.3934/math.2021660
Abstract HTML PDF Cited (6) Viewed (2610)
Research article
New Chebyshev type inequalities via a general family of fractional integral operators with a modified Mittag-Leffler kernel
Hari M. Srivastava Artion Kashuri Pshtiwan Othman Mohammed Abdullah M. Alsharif Juan L. G. Guirao
2021, Volume 6, Issue 10: 11167-11186. doi: 10.3934/math.2021648
Abstract HTML PDF Cited (13) Viewed (2981)
Research article
Coefficient bounds for certain two subclasses of bi-univalent functions
Ebrahim Analouei Adegani Nak Eun Cho Davood Alimohammadi Ahmad Motamednezhad
2021, Volume 6, Issue 9: 9126-9137. doi: 10.3934/math.2021530
Abstract HTML PDF Cited (4) Viewed (2843)
Research article
Subordination problems for a new class of Bazilevič functions associated with k-symmetric points and fractional q-calculus operators
Haiyan Zhou K. A. Selvakumaran S. Sivasubramanian S. D. Purohit Huo Tang
2021, Volume 6, Issue 8: 8642-8653. doi: 10.3934/math.2021502
Abstract HTML PDF Cited (9) Viewed (2795)
Research article
Convolution properties of meromorphically harmonic functions defined by a generalized convolution q-derivative operator
Hari Mohan Srivastava Muhammad Arif Mohsan Raza
2021, Volume 6, Issue 6: 5869-5885. doi: 10.3934/math.2021347
Abstract HTML PDF Cited (31) Viewed (3233)
Research article
Subclass of analytic functions defined by q-derivative operator associated with Pascal distribution series
B. A. Frasin M. Darus
2021, Volume 6, Issue 5: 5008-5019. doi: 10.3934/math.2021295
Abstract HTML PDF Cited (7) Viewed (2919)
Research article
Hankel and Toeplitz determinant for a subclass of multivalent q-starlike functions of order α
Huo Tang Shahid Khan Saqib Hussain Nasir Khan
2021, Volume 6, Issue 6: 5421-5439. doi: 10.3934/math.2021320
Abstract HTML PDF Cited (28) Viewed (3865)
Research article
Some geometric properties of certain meromorphically multivalent functions associated with the first-order differential subordination
Ying Yang Jin-Lin Liu
2021, Volume 6, Issue 4: 4197-4210. doi: 10.3934/math.2021248
Abstract HTML PDF Cited (1) Viewed (2225)
Research article
Inclusion relations of q-Bessel functions associated with generalized conic domain
Shahid Khan Saqib Hussain Maslina Darus
2021, Volume 6, Issue 4: 3624-3640. doi: 10.3934/math.2021216
Abstract HTML PDF Cited (10) Viewed (2901)
Research article
The Faber polynomial expansion method and the Taylor-Maclaurin coefficient estimates of Bi-Close-to-Convex functions connected with the q-convolution
H. M. Srivastava Sheza M. El-Deeb
2020, Volume 5, Issue 6: 7087-7106. doi: 10.3934/math.2020454
Abstract HTML PDF Cited (13) Viewed (4286)
Research article
Geometric properties of a certain class of multivalent analytic functions associated with the second-order differential subordination
Yu-Qin Tao Yi-Hui Xu Rekha Srivastava Jin-Lin Liu
2021, Volume 6, Issue 1: 390-403. doi: 10.3934/math.2021024
Abstract HTML PDF Cited (1) Viewed (3578)
Research article
Applications of higher-order q-derivatives to the subclass of q-starlike functions associated with the Janowski functions
Muhammad Sabil Ur Rehman Qazi Zahoor Ahmad H. M. Srivastava Nazar Khan Maslina Darus Bilal Khan
2021, Volume 6, Issue 2: 1110-1125. doi: 10.3934/math.2021067
Abstract HTML PDF Cited (27) Viewed (4516)